Journal of Symbolic Logic

Review: Donald M. Kaplan, Some Completeness Results in the Mathematical Theory of Computation

Richard J. Orgass

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 2 (1975), 246-247.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739405

JSTOR
links.jstor.org

Citation

Orgass, Richard J. Review: Donald M. Kaplan, Some Completeness Results in the Mathematical Theory of Computation. J. Symbolic Logic 40 (1975), no. 2, 246--247. https://projecteuclid.org/euclid.jsl/1183739405


Export citation